MathSciNet Relay Station
MathSciNet bibliographic data
MR729759 58G25 (53C20)
Donnelly, Harold; Xavier, Frederico On the differential form spectrum of negatively curved Riemannian manifolds. Amer. J. Math. 106 (1984), no. 1, 169–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement